Browse by Subject NORMALITY

Showing results 1 to 3 of 3

1

Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

2

On syzygies of non-complete embedding of projective varieties

Choi, Y; Kwak, Sijongresearcher; Park, E, MATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475, 2008-02

3

On Syzygies of Projected Algebraic Curves

Lee, Wanseok; Park, Euisung, COMMUNICATIONS IN ALGEBRA, v.41, no.6, pp.2092 - 2099, 2013-05

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0